Mar 25, 2011
i get diarrhea oftenly after taking my medication, more so stomach complications and nosea. this has continously lead me into misssing doses inorder to feel better? how can i solve my problem?
| Response from Dr. Henry
Hard to comment without knowing details such as your HIV history, resistance situation, which meds you are on (HIV and otherwise). You need to discuss with your HIV specialist since if side effect are causing you to miss doses then considering another regimen or treatment for the side effects, as well as looking for other contributing causes, is recommended. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- White Tongue After Receiving Oral Sex Worried I Have HIV
- Is A Venereal Disease The Same As An Std?
- Vaginal Pressure Prickling And Tingling
- Can Ars Symptoms Be Mistaken For Something Else?
- Can Asthma Inhalers Cause False Negative On His Test?
- Can I Drink Alcohol With Combivir And Viramune?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.